# SDR IPXA2023042192959

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 72,907 hours, 14,712 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEFT FWD CREW ENTRY DOOR EXTERNAL HANDLE FLAPPER DOOR DAMAGED.REMOVED AND REPLACED FLAPPER DOOR PER GMM 52-11-05.
